Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Coextensions of regular semigroups by rectangular bands. II


Authors: John Meakin and K. S. S. Nambooripad
Journal: Trans. Amer. Math. Soc. 272 (1982), 555-568
MSC: Primary 20M10
MathSciNet review: 662053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of all coextensions of a regular semigroup $ S$ by rectangular bands is obtained. The construction is analogous to Hall's construction of orthodox semigroups as spined products of bands and inverse semigroups and reduces to that construction when $ S$ is inverse. The results are specialized to provide a construction of the category of all normal coextensions of a regular semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662053-9
PII: S 0002-9947(1982)0662053-9
Keywords: Regular semigroup, inductive groupoid, coextension, rectangular band, spined product, normal mapping, functor, natural transformation
Article copyright: © Copyright 1982 American Mathematical Society